Please help

Terrilynnmarie
on 1/27/13 7:55 am - Canada
I was sleeved a little more than 48 hrs ago. I am having serious nausea, awful vomiting and i am having some serious regrets. Please someone, tell me this is normal. So many people say it was a breeze... This has certainly not been the case for me and I don't know what to do!!!
mickeymantle
on 1/27/13 7:57 am - Eugene/Springfield, OR
VSG on 07/22/13

call your surgeon right this second 

    

   175 lb  lost,412 hw 336sw,241 cw surgery July 22 2013,surgeon Dr Colin MacColl,

 

  

                                                                                                             

 

 

 

frisco
on 1/27/13 8:01 am

I was released from the hospital with anti nausea meds.... among pains and a couple others......

Call your surgeon.....

frisco

SW 338lbs. GW 175lbs. Goal in 11 months. CW 148lbs. WL 190lbs.

          " To eat is a necessity, but to eat intelligently is an art "

                                      VSG Maintenance Group Forum
                  
 http://www.obesityhelp.com/group/VSGM/discussion/

                                           CAFE FRISCO at LapSF.com

                                                      Dr. Paul Cirangle

AmyB1012
on 1/27/13 8:05 am

I was also released with nausea meds and pain meds. It was a hard first week during recovery. Def wasnt one of the easy ones. Id call your surgeon though bc the biggest worry is dehydration if your vomitting.

    

    
Pollyanna16
on 1/27/13 9:16 am
VSG on 12/28/12 with

You might possibly have a leak. That is not normal. check with doc ASAP

Antimony40
on 1/27/13 10:21 am - VA
VSG on 12/06/12 with

having pain and nausea and vomiting is normal, but you should have been sent home from the hospital with meds to combat these things...  Call your surgeon and insist that you be given pain meds AND anti-nausea meds ...drink as much as you can given the nausea...rest, walk a little, sip sip, rest, walk a little, sip sip.  But most importantly, call the surgeon to get some meds...there's no reason to be miserable on top of recovering!!

 HW 286.7--SW 264.4--CW 184.2  M1-24.8//M2-14.8//M3-7.6//M4-10.0//M5-3.8//M6-8.4//M7-6.4//M8- 4.8//M9 +1

AppyGrl
on 1/27/13 12:27 pm
VSG on 01/23/13

OMG Poor Thing... I am 4 days out and when I got home the day after my surgery I felt the same way. Listen to your body and drink. If you know your not getting enough water don't wait to head to the hospital for fluids. I guess so many people have VSG amnesia when all the weight starts coming off. I don't know but I do understand your pain. Hope you start to feel better soon.

 

        

christinahelena
on 1/27/13 3:13 pm - CA
No vsg amnesia here! I do not think vomiting at home is at all normal! I had naseusa in hospital cause I was using my pain pump too much and the pain meds in the pump made me nauseous ( I had hernia repair which caused a bit of pain). Once on oral pain meds, no more nausea. I had at home all scripts ready, a ppi a pain med and two for nasea. I think all drs are not the same in their post op preparedness! I think some of us also have easier times, but .... I think op needs to call dr immediately and not consider this normal.... Either dr needs to give the right meds or dr needs to check for complications! I know very few people who are sick once home! Just wanted to clarify because it sounds like you felt others mislead you. I think vomiting at home on liquids is good reason to call and not the norm
Are you trying to drink too fast ? My dr said one ounce every 15
Minutes at first. Sip little sips slow and consistant. Dehydration can also cause naseua so check in with dr! But you also need to go slow .
Hope you feel better soon poster!
Christina
Cuter_w_Curves
on 1/27/13 12:35 pm - Oshawa, Ontario, Canada
VSG on 01/08/13

Crud...

I am another released with anti-nausea meds and pain meds. Did your at least get a script for a PPI?

That said there is a fine line.

Call your surgeons office...

Dr Sullivan VSG Jan. 8th, 2013!
  Lost 100 lbs in a year post op with a VSG. 

   

iwant2bethin
on 1/27/13 3:47 pm

Hang in there it gets better!  The first few days are painful but soon you'll be feeling normal again and this will be a distant memory.  Anesthesia plays tricks on your mind and body too, it causes depression in some people and also makes you feel funny a few days afterwards.  Call your doc just in case but you will most likely be feeling a lot better tomorrow :)

    

×